The Annals of Mathematical Statistics

Limiting Properties of the Mean Residual Lifetime Function

Isaac Meilijson

Full-text: Open access

Article information

Source
Ann. Math. Statist. Volume 43, Number 1 (1972), 354-357.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
http://projecteuclid.org/euclid.aoms/1177692731

JSTOR
links.jstor.org

Digital Object Identifier
doi:10.1214/aoms/1177692731

Mathematical Reviews number (MathSciNet)
MR315763

Zentralblatt MATH identifier
0278.60063

Citation

Meilijson, Isaac. Limiting Properties of the Mean Residual Lifetime Function. The Annals of Mathematical Statistics 43 (1972), no. 1, 354--357. doi:10.1214/aoms/1177692731. http://projecteuclid.org/euclid.aoms/1177692731.


Export citation